# SDR 07FDEA01648

- Difficulty date: April 27, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 65571411
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AT 6'' FROM AFT EDGE AND 11'' FROM FROM BOTTOM EDGE.  REPAIR DID NOT CONFORM TO CURRENT SRM 52-00-3, FOUND DURING AGING A/C INSPECTION  REMOVED EXISTING REPAIR ON LOWER SKIN OF FWD CARGO DOOR 6'' FROM AFT AND 11''FROM BOTTOM EDGE.  FABRICATED AND INSTALLED DOUBLER REF SRM 52-00-3 FIG 4.
